# SDR 96ZZZX2080

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7614J
- Make and model: Piper PA-28R-180
- Aircraft serial: 28R31006
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib Assy
- Part number: 7847504
- Condition: Cracked
- Location: Ws 49.25 Rt
- Part time: 5,431 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C/W PIPER AD 95-20-7, THE RIB ASSYS ON BOTH SIDES WERE FOUND CRACKED UNDERNEATH THE DRAG BRACE STUD BRACKETS.  CRACKS WERE APPROXIMATELY 2 TO 3 INCHES LONG.  REPLACEMENT OF THE RIB ASSYS ARE REQUIRED.  SUBMITTER STATED THE NEW RIBS ARE MADE OF THICKER MATERIAL IN THIS AREA.
